MathSciNet Relay Station
MathSciNet bibliographic data
MR957875 (89f:81063) 81C99 (57R20 81E13)
Avron, J. E.; Sadun, L.; Segert, J.; Simon, B. Topological invariants in Fermi systems with time-reversal invariance. Phys. Rev. Lett. 61 (1988), no. 12, 1329–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement